# SDR DALA2019080904690

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK INSPAR RIB 92.70 LOCATED 29 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER. PERFORMED PERMANENT REPAIR ON INSPAR RIB 92.70 LOCATED 29 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER AS PER B737-800 SRM 55-10-09.
